Revista Matemática Iberoamericana


Full-Text PDF (42 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 4, 1990, pp. 201
DOI: 10.4171/RMI/102

Published online: 1990-12-31

Corrigenda: Continuité-Sobolev de Certains Opérteurs Paradifférentiels

Abdellah Youssfi[1]

(1) Université de Paris VII, France

No abstract available for this article.

No keywords available for this article.

Youssfi Abdellah: Corrigenda: Continuité-Sobolev de Certains Opérteurs Paradifférentiels. Rev. Mat. Iberoam. 6 (1990), 201-201. doi: 10.4171/RMI/102